Alert archive / Ohio / Special Marine Warnings in 2021
Special Marine Warning 29, NWS Cleveland, OH
NWS Cleveland, OH issued this special marine warning at Jul 7, 2021, 3:51 PM EDT. It was in force for 100 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2021, 3:51 PM EDT (19:51 UTC)
- Expired
- Jul 7, 2021, 5:31 PM EDT
- In force
- 100 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 40.0 mph
The radar
The Cleveland radar (KCLE), 85 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 4:36 PM EDT | MARINE TSTM WIND 39 | 1 Nnw Marblehead, OH | STATION MRHO1. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1092 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted.
492
WHUS51 KCLE 071951
SMWCLE
LEZ143-144-163-164-072145-
/O.NEW.KCLE.MA.W.0029.210707T1951Z-210707T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Cleveland OH
351 PM EDT Wed Jul 7 2021
The National Weather Service in Cleveland has issued a
* Special Marine Warning for...
Nearshore and Open waters from Reno Beach OH to Vermilion OH...
* Until 545 PM EDT.
* At 351 PM EDT, strong thunderstorms were located along a line
extending from 10 nm southeast of Detroit River Light to 12 nm east
of North Cape, moving east at 20 knots.
HAZARD...Wind gusts to 40 knots.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* Locations impacted include...
Put-In-Bay, Huron, Kelleys Island, Sandusky Bay and Western
Vermilion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor immediately as gusty winds and high waves are
expected.
&&
LAT...LON 4137 8298 4153 8330 4155 8324 4159 8325
4182 8299 4167 8268 4168 8240 4169 8237
4138 8236
TIME...MOT...LOC 1951Z 271DEG 19KT 4192 8300 4166 8316
HAIL...0.00IN
WIND...40KTS
$$
Sefcovic2 follow-up statements
922
FZUS71 KCLE 072059
MWSCLE
Marine Weather Statement
National Weather Service Cleveland OH
459 PM EDT Wed Jul 7 2021
LEZ143-163-072106-
/O.CAN.KCLE.MA.W.0029.000000T0000Z-210707T2145Z/
459 PM EDT Wed Jul 7 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Nearshore waters from Reno Beach OH to the Islands OH...
Open waters from Reno Beach OH to The Islands OH...
The thunderstorms have moved out of the warned area and no longer
pose a significant threat to boaters.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and northwestern Ohio...and the adjacent waters of Lake
Erie.
LAT...LON 4141 8262 4146 8270 4151 8272 4158 8260
4168 8260 4168 8237 4148 8236 4143 8237
4138 8247
TIME...MOT...LOC 2056Z 274DEG 30KT 4181 8250 4156 8248
$$
LEZ144-164-072145-
/O.CON.KCLE.MA.W.0029.000000T0000Z-210707T2145Z/
459 PM EDT Wed Jul 7 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 545 PM EDT...
For the following areas...
Nearshore and Open waters from The Islands OH to Vermilion OH...
At 456 PM EDT, strong thunderstorms were located along a line
extending from 15 nm northeast of Kelleys Island to 10 nm northwest
of Western Vermilion, moving east at 30 knots.
HAZARD...Wind gusts to 40 knots and small hail.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Huron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor immediately as gusty winds and high waves are
expected.
&&
LAT...LON 4141 8262 4146 8270 4151 8272 4158 8260
4168 8260 4168 8237 4148 8236 4143 8237
4138 8247
TIME...MOT...LOC 2056Z 274DEG 30KT 4181 8250 4156 8248
HAIL...<.75IN
WIND...40KTS
$$
Sefcovic811
FZUS71 KCLE 072131
MWSCLE
Marine Weather Statement
National Weather Service Cleveland OH
531 PM EDT Wed Jul 7 2021
LEZ144-164-072141-
/O.CAN.KCLE.MA.W.0029.000000T0000Z-210707T2145Z/
531 PM EDT Wed Jul 7 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Nearshore and Open waters from The Islands OH to Vermilion OH...
The thunderstorms have moved out of the area and no longer pose a
significant threat to boaters.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and northwestern Ohio...and the adjacent waters of Lake
Erie.
LAT...LON 4141 8262 4146 8270 4151 8272 4158 8260
4168 8260 4168 8237 4148 8236 4143 8237
4138 8247
TIME...MOT...LOC 2129Z 271DEG 19KT 4181 8227 4156 8225
$$
SefcovicWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Jul 7, 2:11 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 7, 2:11 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 211 PM EDT Wed Jul 7 2021 .SYNOPSIS... Convective activity ramps up today ahead of a low pressure system and cold front that will pass late tonight into Thursday. High pressure follows and persists through the first part of the weekend, but isolated shower activity still possible. && .NEAR TERM /THROUGH THURSDAY/... Disorganized convection has developed along and south of US-30 and will continue to move northeast over the next several hours. As expected, the atmosphere has destabilized quickly and additional convection development will be likely along outflow boundaries and the lake breeze. A Severe Thunderstorm Watch has been issued for our entire area until 01Z/9PM. Damaging wind gusts remain the primary threat, although large hail cannot be ruled out. Heavy rain is occurring within thunderstorms, so localized flooding will become a concern if several rounds of heavy rain train over one spot. No significant changes made with this update. Previous Discussion... Getting into an active convective period in the near term as the potential for severe weather ratchets up this afternoon. Weak mid/upper level waves will fire convection north of the Ohio Valley in the coming hours, which will track northeastward towards the lower Great Lakes. Plenty of surface based moisture with dewpoints around 70F lends to environment rich in MLCAPE today. Convection will have to work through a lower RH vertical profile through the mid levels of the atmosphere. While shear profiles are not overly favorable for wind, storms that will eventually overcome the T/Td spread in the column will instantly gain a wind potential with DCAPE maxing out in the eastern CWA, and this is the primary threat in the slight risk from SPC today/tonight. Meanwhile, area of low pressure/cold front that was set up north of the CWA will finally make southeastward progress in response to the upper level trough swinging into the Great Lakes. Passage expected late tonight into Thursday. While some convection is likely to persist during the overnight hours, low stratus expected to form in now trapped low level moisture. This will take a toll on the development of convection later in the day Thursday as it will take time to mix out the boundary layer. Convection still possible as the front passes, but the severe threat is likely reduced for the day. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... Several upper-level shortwaves troughs will propagate across the area in westerly flow Thursday night into Friday. At the surface, a cold front will depart to the south and east, with a high moving in behind into lower Michigan. A weak trough will linger across the local region on Friday, resulting in isolated rain showers through Friday afternoon. Cold air advection behind this front will yield below normal temperatures on Friday with highs in the mid to upper 70s. Meanwhile, an upper-level trough will move southeast down into the central Great Plains by Saturday night. At the surface, a low will develop across the central Great Plains with a warm/stationary front extending eastward across the Ohio Valley and largely remaining just south of our local region. Return southwest flow ahead of this trough will result in moisture advection and lift with isentropic upglide ahead of the surface front, resulting in isolated to scattered rain showers overspreading the area from the south Saturday afternoon through the overnight period. Below normal temperatures are expected as long as we remain on the cool side of the front. && .LONG TERM /SUNDAY THROUGH TUESDAY/... The aforementioned upper-level trough becomes a low over the mid- Mississippi valley, circulating in place through at least Monday, before lifting northeast across the Great Lakes Monday night into Tuesday. At the surface, the low pressure near MO/IL slowly lifts north across the Great Lakes through Tuesday. This will result in a chance of showers and thunderstorms each day/night through at least Tuesday. Tough to determine when the best chance for precipitation is because there are still a lot of discrepancies in the low pressure evolution (timing/track). && .AVIATION /18Z Wednesday THROUGH Monday/... Scattered to widespread showers and thunderstorms have already developed south of a line from FDY to CAK and coverage should increase as the storms track northeast over the next several hours. Include at least VCTS at all terminals this afternoon through early this evening and any storms that move directly over terminals will produce MVFR to possibly IFR conditions, heavy rain, and potentially gusty winds to 30 knots. Isolated gusts to 40-plus knots are possible within the strongest convection. Several amendments will be needed this afternoon into this evening since convection is not particularly organized. Expect of the convection to occur before 00Z, but lingering showers and perhaps thunderstorms are possible through at least 03Z. Some hi-res members are hinting at showers and isolated thunderstorms lingering through the overnight hours, but confidence in coverage/placement of storms is too low to warrant a mention of precip during this time. Regardless, residual moisture will lead to low stratus and MVFR to near-IFR conditions starting late tonight or early Thursday morning and additional convection may develop later Thursday morning or early Thursday afternoon. Have VCSH at most terminals at the moment, although there's still uncertainty in the timing/placement of showers. Outside of thunderstorms, winds will be westerly or southwesterly at 10 knots or less and may become southerly overnight. Outlook...Non-VFR within occasional showers and thunderstorms Thursday afternoon through Friday morning. Non-VFR possible in periodic showers and thunderstorms Saturday through Monday. && .MARINE... A relatively weak wind field is expected for the foreseeable future. Southwest winds with persist today until a stationary moves south to over Lake Erie by tonight. A low will move east along this boundary on Thursday with a cold front moving in behind this on Thursday nigh with northwest flow ensuing Friday. This boundary settles south of Lake Erie, remaining there through the weekend. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...26 NEAR TERM...Maines/26 SHORT TERM...Saunders LONG TERM...Saunders AVIATION...Maines MARINE...Saunders
Hazardous weather outlook, Jul 7, 1:58 PM EDT, 1 hour 53 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 158 PM EDT Wed Jul 7 2021 LEZ143>149-163>169-OHZ007>014-021>023-089-PAZ001>003-081800- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Summit-Portage-Trumbull-Ashtabula Lakeshore- Northern Erie-Southern Erie-Crawford- 158 PM EDT Wed Jul 7 2021 ...SEVERE THUNDERSTORM WATCH 343 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Severe Thunderstorm Watch has been issued. Scattered strong to severe thunderstorms are expected across the area through this evening. Strong gusty winds and possibly damaging winds will be the primary threat. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a slight risk of severe thunderstorms today and tonight. The primary threat is strong wind gusts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ142-162-OHZ003-006-017>020-027>033-036>038-047-081800- Maumee Bay to Reno Beach OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border-Lucas-Wood-Hancock-Seneca-Huron- Medina-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion- Morrow-Holmes-Knox- 158 PM EDT Wed Jul 7 2021 ...SEVERE THUNDERSTORM WATCH 343 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. Severe Thunderstorm Watch has been issued. Scattered strong to severe thunderstorms are expected across the area through this evening. Strong gusty winds and possibly damaging winds will be the primary threat. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a marginal risk of severe thunderstorms today and tonight. The primary threat is strong wind gusts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ061-081800- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border- 158 PM EDT Wed Jul 7 2021 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. There is a marginal risk of severe thunderstorms today and tonight. The primary threat is strong wind gusts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 7, 3:04 PM EDT, 47 minutes before
Special Weather Statement National Weather Service Cleveland OH 304 PM EDT Wed Jul 7 2021 OHZ003-006-071930- Wood-Lucas- 304 PM EDT Wed Jul 7 2021 ...A STRONG THUNDERSTORM WILL AFFECT WOOD AND SOUTHWESTERN LUCAS COUNTIES... At 304 PM EDT, a strong thunderstorm was located over Weston, or 8 miles west of Bowling Green, moving northeast at 30 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Bowling Green, Perrysburg, Oregon, Rossford, Waterville, Northwood, Weston, Maumee, Walbridge, Pemberville, Millbury, Haskins, Luckey, Grand Rapids, Portage, Tontogany, Custar, Milton Center and Stony Ridge. If outdoors, consider seeking shelter inside a building. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4147 8388 4165 8341 4134 8342 4124 8388 TIME...MOT...LOC 1904Z 220DEG 25KT 4135 8381 Campbell
Special weather statement, Jul 7, 3:22 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Cleveland OH
322 PM EDT Wed Jul 7 2021
OHZ010-011-020-072000-
Medina-Lorain-Cuyahoga-
322 PM EDT Wed Jul 7 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CUYAHOGA...NORTHERN
MEDINA AND CENTRAL LORAIN COUNTIES...
At 322 PM EDT, a strong thunderstorm was located near Grafton, or 9
miles northwest of Medina, moving northeast at 20 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Cleveland, Elyria, Medina, Parma, Strongsville, Brunswick, Westlake,
North Royalton, North Ridgeville, Avon Lake, Grafton, North Olmsted,
Avon, Parma Heights, Rocky River, Broadview Heights, Brook Park,
Berea, Fairview Park and Middleburg Heights.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4144 8176 4128 8167 4128 8169 4125 8169
4107 8202 4121 8220 4151 8206 4152 8201
TIME...MOT...LOC 1922Z 226DEG 19KT 4120 8203
SefcovicSpecial weather statement, Jul 7, 3:33 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Cleveland OH
333 PM EDT Wed Jul 7 2021
OHZ003-006-007-072000-
Wood-Ottawa-Lucas-
333 PM EDT Wed Jul 7 2021
...A STRONG THUNDERSTORM WILL AFFECT OTTAWA...NORTHEASTERN WOOD AND
NORTHEASTERN LUCAS COUNTIES...
At 332 PM EDT, a strong thunderstorm was located near Rossford, or 9
miles south of Toledo, moving northeast at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Toledo, Perrysburg, Oregon, Rossford, Northwood, Genoa, Maumee,
Walbridge, Millbury, Luckey, Clay Center, Harbor View, Reno Beach,
Williston, Bono and Stony Ridge.
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4173 8351 4173 8346 4171 8347 4171 8345
4170 8346 4170 8344 4169 8343 4170 8333
4164 8323 4162 8316 4150 8336 4150 8341
4146 8341 4139 8353 4151 8371
TIME...MOT...LOC 1932Z 225DEG 29KT 4153 8353
CampbellLocal storm report, Jul 7, 3:37 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
337 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM TSTM WND DMG CUSTAR 41.28N 83.84W
07/07/2021 WOOD OH 911 CALL CENTER
TREE DOWN ON WIRES. TIME ESTIMATED FROM
RADAR.
&&Special weather statement, Jul 7, 3:46 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Cleveland OH
346 PM EDT Wed Jul 7 2021
OHZ029-030-072030-
Richland-Ashland-
346 PM EDT Wed Jul 7 2021
...A STRONG THUNDERSTORM WILL AFFECT EASTERN RICHLAND AND ASHLAND
COUNTIES...
At 346 PM EDT, a strong thunderstorm was located near Bellville, or
near Mansfield, moving northeast at 25 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Mansfield, Ashland, Lexington, Bellville, Hayesville, Savannah, Polk,
Butler, Perrysville, Lucas, Jeromesville, Bailey Lakes, Mifflin,
Rowsburg, Nankin and Olivesburg.
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4067 8261 4099 8237 4100 8217 4099 8213
4084 8212 4080 8213 4057 8241
TIME...MOT...LOC 1946Z 216DEG 23KT 4068 8246
SefcovicSpecial weather statement, Jul 7, 3:49 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Cleveland OH
349 PM EDT Wed Jul 7 2021
OHZ027-028-036-072030-
Crawford-Wyandot-Marion-
349 PM EDT Wed Jul 7 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MARION...EASTERN
WYANDOT AND CRAWFORD COUNTIES...
At 349 PM EDT, a strong thunderstorm was located over Morral, or 8
miles north of Marion, moving northeast at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Marion, Bucyrus, Upper Sandusky, Galion, Crestline, New Washington,
Sycamore, Morral, Chatfield, Marseilles, Benton, Nevada, Caledonia,
Tiro, North Robinson, Harpster, Oceola and Sulpher Springs.
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4099 8323 4099 8273 4073 8272 4071 8277
4071 8285 4065 8286 4064 8295 4063 8296
4058 8319 4072 8344
TIME...MOT...LOC 1949Z 240DEG 33KT 4071 8317
CampbellThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 12:08 PM EDT | Special Weather Statement | CLE | Ashland | 52 min |
| Jul 7, 1:00 PM EDT | Special Weather Statement | CLE | Wayne | 45 min |
| Jul 7, 1:06 PM EDT | Special Weather Statement | CLE | Knox | 39 min |
| Jul 7, 1:37 PM EDT | Special Weather Statement | CLE | Holmes, Wayne | 53 min |
| Jul 7, 1:42 PM EDT | Special Weather Statement | CLE | Ashland | 48 min |
| Jul 7, 1:45 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark, Summit, Wayne | 41 min |
| Jul 7, 2:01 PM EDT | Special Weather Statement | CLE | Huron | 44 min |
| Jul 7, 2:36 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain, Medina, Wayne | 54 min |
| Jul 7, 2:37 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 38 min |
| Jul 7, 2:39 PM EDT | Special Weather Statement | CLE | Hancock, Wyandot | 36 min |
| Jul 7, 2:46 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Seneca, Wyandot | 23 min |
| Jul 7, 3:04 PM EDT | Special Weather Statement | CLE | Wood | 26 min |
| Jul 7, 3:07 PM EDT | Special Marine Warning | CLE | 71 min | |
| Jul 7, 3:15 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca | 19 min |
| Jul 7, 3:22 PM EDT | Special Weather Statement | CLE | Medina | 38 min |
| Jul 7, 3:33 PM EDT | Special Weather Statement | CLE | Lucas | 27 min |
| Jul 7, 3:44 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 61 min |
| Jul 7, 3:46 PM EDT | Special Weather Statement | CLE | Ashland | 44 min |
| Jul 7, 3:49 PM EDT | Special Marine Warning | CLE | 116 min | |
| Jul 7, 3:49 PM EDT | Special Weather Statement | CLE | Crawford, Marion, Wyandot | 41 min |
| Jul 7, 4:16 PM EDT | Special Weather Statement | CLE | Ashtabula, Geauga, Lake | 44 min |
| Jul 7, 4:29 PM EDT | Special Weather Statement | CLE | Mahoning | 31 min |
| Jul 7, 4:34 PM EDT | Special Weather Statement | CLE | Ashland, Richland | 56 min |
| Jul 7, 4:40 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Richland | 37 min |
| Jul 7, 4:59 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Richland | 46 min |
| Jul 7, 5:12 PM EDT | Special Weather Statement | CLE | Ashtabula, Lake | 48 min |
| Jul 7, 5:34 PM EDT | Special Marine Warning | CLE | 100 min | |
| Jul 7, 5:36 PM EDT | Special Marine Warning | CLE | 114 min | |
| Jul 7, 5:58 PM EDT | Special Weather Statement | CLE | Lorain | 47 min |
| Jul 7, 6:22 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina, Summit | 31 min |
| Jul 7, 6:28 PM EDT | Special Weather Statement | CLE | Stark, Wayne | 47 min |
| Jul 7, 6:45 PM EDT | Special Weather Statement | CLE | Lucas | 45 min |
| Jul 7, 7:12 PM EDT | Special Weather Statement | CLE | Stark | 48 min |
| Jul 7, 7:24 PM EDT | Special Marine Warning | CLE | 71 min | |
| Jul 7, 7:38 PM EDT | Special Weather Statement | CLE | Portage, Trumbull | 52 min |
| Jul 7, 5:28 PM EDT | Special Weather Statement | CLE | Crawford | 47 min |
| Jul 7, 5:50 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 40 min |
| Jul 7, 6:15 PM EDT | Special Weather Statement | CLE | Erie | 60 min |
Nearby
Special Marine Warnings in Ohio, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.